RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. J. Pure and Appl. Math., 2017, Volume 17, Issue 3, Pages 67–85 (Mi vngu448)  

This article is cited in 1 scientific paper (total in 1 paper)

Inverse source and inverse coefficients problems for elliptic and parabolic equations in Hölder and Sobolev spaces

A. I. Prilepkoa, A. B. Kostinb, V. V. Solov'evb

a Lomonosov Moscow State University
b National Engineering Physics Institute "MEPhI", Moscow

Abstract: We give a review of some results obtained during the last fifteen years. This results includes the theorems of existence and uniqueness of the solution of linear and nonlinear inverse problems of reconstruction of unknown coefficients in elliptic and parabolic equations.

Keywords: inverse coefficients problems, elliptic equations, parabolic equations, final observation, nonlocal observation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.а03.21.0005


DOI: https://doi.org/10.17377/PAM.2017.17.7

Full text: PDF file (215 kB)
References: PDF file   HTML file

UDC: 517.95
Received: 05.12.2016

Citation: A. I. Prilepko, A. B. Kostin, V. V. Solov'ev, “Inverse source and inverse coefficients problems for elliptic and parabolic equations in Hölder and Sobolev spaces”, Sib. J. Pure and Appl. Math., 17:3 (2017), 67–85

Citation in format AMSBIB
\Bibitem{PriKosSol17}
\by A.~I.~Prilepko, A.~B.~Kostin, V.~V.~Solov'ev
\paper Inverse source and inverse coefficients problems for elliptic and parabolic equations in H\"older and Sobolev spaces
\jour Sib. J. Pure and Appl. Math.
\yr 2017
\vol 17
\issue 3
\pages 67--85
\mathnet{http://mi.mathnet.ru/vngu448}
\crossref{https://doi.org/10.17377/PAM.2017.17.7}


Linking options:
  • http://mi.mathnet.ru/eng/vngu448
  • http://mi.mathnet.ru/eng/vngu/v17/i3/p67

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Martemyanova, “Obratnaya zadacha dlya uravneniya Lavrenteva–Bitsadze po opredeleniyu somnozhitelei pravoi chasti”, Izv. vuzov. Matem., 2020, no. 1, 46–63  mathnet  crossref
  • Сибирский журнал чистой и прикладной математики
    Number of views:
    This page:162
    Full text:35
    References:19
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020